MAUDE Adverse Event Report: MPRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3708240
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative.It was reported that the extension had a damaged shipping box and a damaged product box prior to implant.The sterility of the device was questionable.The extension was no used.There was no patient involvement.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep) on 2017-apr-21.It was reported that the affected device was in their possession and they were waiting on instructions regarding where to send it.Also, the rep was waiting on instructions to see if any additional information was needed to send with the product.There were no further complications reported or anticipated.
 
Additional Manufacturer Narrative
Analysis of the extension (serial (b)(4)) found that the extension packaging was damaged.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6511487
Report Number2649622-2017-04875
Device Sequence Number142645
Product Code LGW
UDI-Device Identifier00643169272996
UDI-Public00643169272996
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2021
Device Model Number3708240
Device Catalogue Number3708240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2017
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by ManufacturerNot provided
Not provided
06/27/2017
06/27/2017
Initial Report FDA Received Date04/21/2017
Supplement Report FDA Received Date05/03/2017
06/06/2017
06/30/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1